# SDR CALA0400239

- Difficulty date: March 11, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 18,129 hours, 2,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNK
- Condition: Dented
- Location: R-4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-4 DOOR SKIN DENTED AT LOWER AFT CORNER.  REPAIRED IAW SRM 52-10-01, REPAIR 8.
